A Characterization of Complex Homogeneous Cones.
Mathematische Zeitschrift, Tome 170 (1980), pp. 181-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
characterization of homogeneous cones, complex Lie group, holomorphic transformation group, complex almost homogeneous pair, projective complex space
@article{MZ_1980__170_172910,
author = {A.T. Huckleberry and Eberhard Oeljeklaus},
title = {A {Characterization} of {Complex} {Homogeneous} {Cones.}},
journal = {Mathematische Zeitschrift},
pages = {181--194},
year = {1980},
volume = {170},
zbl = {0412.32030},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__170_172910/}
}
A.T. Huckleberry; Eberhard Oeljeklaus. A Characterization of Complex Homogeneous Cones.. Mathematische Zeitschrift, Tome 170 (1980), pp. 181-194. http://geodesic.mathdoc.fr/item/MZ_1980__170_172910/